# SDR SIMA200228216

- Difficulty date: September 27, 2002
- Submitted: November 5, 2002
- Operation: Air carrier
- Aircraft: N629AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145130
- Engine: Allsn AE3007C
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN IMBV INSPECTION THE RIGHT FLOORBEAM WAS FOUND TO BE CORRODED BEYOND SRM LIMITS AT FRAME 23.  BLENDED THE DAMAGED AREA TO COMPLETELY REMOVED THE CORROSION.  FABRICATED A U SHAPED DOUBLER.  REPAIR DONE IAW SRM.
